# SDR ASAA2017112822873

- Difficulty date: November 28, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541023
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMP FLOOR STRUCTURE WET AREA INTERCOSTAL STA. 344-360 LBL 11 CRACKED. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02 DOT REMOVED.
